alright so i am on the pill, i have sex but for the most part we use a condom the other day was probably the first time we didnt use a condom and we have had sex now for a few months... anyways i am taking a health class and it made me nervous. I just switched my birth control pill to a diff pill because my previous pill was making my periods irregular for some reason. Now im in my second week of my new pill. after having sex today i peed and it had a little little blood. i have spotted before on my last pill i was on but i thoguht that was just because of the pill. Now in my health class it says clyamidia symptoms are spotting between periods and bleeding after sex. Does anyone know anything about this??! im all nervous now... =(
Do i have an std? help!!
What type of pill were you on and what have you changed to?
"Believe those who are seeking the truth; doubt those who find it"
i am on low ogesteral its a generic pill... i was on another generic pill called avaine .. do you know what this could be??
well u did wait to start ur new pills after ur period right?
ur body is tryin to also get use to of the different cemicals